Publication detail

Existence and uniqueness of solutions of Volterra integrodifferential equations with unbounded delay II.

ŠMARDA, Z.

Original Title

Existence and uniqueness of solutions of Volterra integrodifferential equations with unbounded delay II.

English Title

Existence and uniqueness of solutions of Volterra integrodifferential equations with unbounded delay II.

Type

journal article - other

Language

en

Original Abstract

Behaviour of solutions of integrodifferential equations in singular points of the first a second order is investigated. Conditions of the existence of solutions are determined.

English abstract

Behaviour of solutions of integrodifferential equations in singular points of the first a second order is investigated. Conditions of the existence of solutions are determined.

Keywords

Integrodifferential equations

RIV year

2008

Released

09.02.2008

Location

Bratislava

ISBN

1337-6365

Periodical

Journal of Applied Mathematics

Year of study

2008

Number

1

State

SK

Pages from

235

Pages to

241

Pages count

6

Documents

BibTex


@article{BUT44533,
  author="Zdeněk {Šmarda}",
  title="Existence and uniqueness of solutions of Volterra integrodifferential equations with unbounded delay II.",
  annote="Behaviour of solutions of integrodifferential equations in singular points of the first a second order is investigated. Conditions of the existence of solutions are determined.",
  chapter="44533",
  journal="Journal of Applied Mathematics",
  number="1",
  volume="2008",
  year="2008",
  month="february",
  pages="235--241",
  type="journal article - other"
}